Tips/Other Cures

Some tips

If you suffer from the fear of blushing (Erythrophobia) then I have a few tips that can hopefully help you out.

Firstly try and stay away from energy food and drinks, also any caffeine products are not recommended.
Stopping the consumption of these products will not cure your blushing but it will help a little.

Here are some cures that you can try

If you have read how I cured my blushing then you will know that Hypnosis is my first choice to try when you want to stop this torturous disability.

Hypnosis is cheap safe and painless. So what do you have to lose? The track exact hypnosis track that cured me can be found here.

These other cures I would not recommend as I have tried most of them and can say they do more harm than good, but here they are anyway.

Beta blockers/pills/drugs:

Beta blockers reduce the effects of adrenalin on the sympathetic nervous system, which is what mostly controls that horrible panic feeling just before you blush. I have tried the beta blocker propranolol, also known as derilin. At first it worked for me but then It stops and you have to keep upping the dosage.

Depending on your weight you can only go up to a certain dosage. After a few months I stopped using this pill because it made me a zombie, I was more lazy and unmotivated to do anything.  I was basically brain dead. I wouldn’t ever go back to these pills. But they are an option to try if the hypnosis doesn’t work for you.

The next thing you can try is some

Antidepressants:

I also tried an antidepressant called Zoloft, it works more in your brain. When your brain doesn’t produce enough serotonin it can cause you to become more stressed and prone to blush. Zoloft helps the brain to produce more serotonin. It also turns you into a zombie. I stopped this drug over 2 years ago and I believe it is still affecting me. These drugs are not good for you.

Eradicane:

This is another pill. It is available on the internet. Would you guess that I have tried this to? It had no effect good or bad. If you want to waste some money on this scam then take eradicane.

Lastly there is

ETS Surgery:

I have another page on this surgery to stop blushing. I haven’t had this but I don’t recommend it. Heard some pretty bad things about it and I have seen a neurologist about it who strongly recommended against having it done.

 

2 Comments

  1. I started blushing about 2 years ago and I don’t know what started it. It’s actually awful. Whenever I sit in the middle of the class I blush so bad when someone says words that don’t even affect me like “cancer” like what the heck why does this happen. I also go red whenever a teacher looks/talks to me because I’m so afraid of them asking me a question in front of everyone. I know that most people probably don’t even care but I’m still so insecure. I get this really fast rush in my head and then my stomach flips I swallow loud and then I go red. It’s like a never ending cycle of torture at school. It doesn’t happen when I’m at the back or side or when the lights are off which is good but also strange. Whenever I’m sat next to a boy I’m a tomato even when I don’t even like them. I’m genuinely scared that no one will ever approach me when I’m older or that I will die alone because I never have the courage to talk to anyone.

    Anyway I hope someone would have read this and experience what I experiance and I hope we are all as pale as snow 😂 bye ❤️

Leave a Reply

Your email address will not be published. Required fields are marked *